# SDR ABXA9800143

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46075
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 5616880
- Condition: Cracked
- Location: Lt Wing
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH FITTING CRACKED OUTBOARD, AFT SIDE OF STRINGERS 10 AT XRS 74, LEFT WING.  REPAIRED IAW ABX REA D828-21938MR.
